# SDR 95ZZZX2473

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N972BH
- Make and model: Snias AS350B2
- Aircraft serial: 2804
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 355A12004008
- Condition: Cracked
- Location: T/R Nr 2 Te Tab
- Part time: 542 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS AT BLADE NR 2 T.E. TAB, INBOARD AREA.  CRACK BEYOND LIMITS.
